EconPapers    
Economics at your fingertips  
 

A Bayesian algorithm for a Markov Switching GARCH model

Dhiman Das ()

No 30, Computing in Economics and Finance 2004 from Society for Computational Economics

Abstract: Applications of GARCH methods are now quite widespread in macroeconomic and financial time series. New formulations have been developed in order to address the statistical regularity observed in these time series such as assymetric nature and strong persistence of variances. This paper develops a ARMA-GARCH model with Markov switching conditional variances to simulataneously address the above two conditions. A Bayesian algorithm is developed for the estimation purpose and applied to two datasets

Keywords: GARCH; Markov; Switching; Bayesian (search for similar items in EconPapers)
JEL-codes: C11 C51 (search for similar items in EconPapers)
Date: 2004-08-11
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf4:30

Access Statistics for this paper

More papers in Computing in Economics and Finance 2004 from Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2020-05-21
Handle: RePEc:sce:scecf4:30